# SDR A6WA202110277940

- Difficulty date: October 27, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 37,952 hours, 36,777 cycles
- System (JASC): 3251 · Steering Unit
- Part: None
- Condition: None
- Component: Valve Electro H, 16736
- Component part number: 16736105
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF RECEIVED STEERING INOP. C/W QRH, MESSAGE PERSIST. WORKED AFTER LANDING.   R&R STEERING ELECTRO HYD SERVO VALVE AND PERF OP CK IAW AMM 32-51-15.   NO DEFECTS AT THIS TIME.                                                P/N: 16736-105, S/N OFF; DUO534, S/N ON: 1457      ARW
